# SDR FDEA2019060651223

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,586 hours, 30,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N350211
- Condition: Damaged
- Location: Lt Wing Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON TOP OF LEFT HAND WING TIP DISBONDED WS. 780 REMOVED DAMAGED AREA AND PREPARED REPAIR IAW B 757 SRM 57-20-01-2R FIG 201 AND 51-  70-10-2R REPAIR  4 PARAG. 3A AND B,APPLIED FILLER AND DOUBLER REPAIR AT LEFT HAND   WING TIP WS 780 IAW B 757 IAW B 757 SRM 51-70-10-2R  REPAIR 4.
